American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 111 found      Go to page: 1 2 3 4

[1] Shan Tai Chan. On global rigidity of the $p$-th root embedding. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Xiaodong Wang. On the isoperimetric constant of symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 143 (2015) 4885-4891.
Abstract, references, and article information   
View Article: PDF

[4] Walter Freyn. Orthogonal symmetric affine Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 7133-7159.
Abstract, references, and article information   
View Article: PDF

[5] Miguel Domínguez-Vázquez. Isoparametric foliations on complex projective spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Toshiyuki Kobayashi. $F$-method for constructing equivariant differential operators. Contemporary Mathematics 598 (2013) 139-146.
Book volume table of contents
View Article: PDF

[7] François Rouvière. Mean value theorems on symmetric spaces. Contemporary Mathematics 598 (2013) 209-219.
Book volume table of contents   
View Article: PDF

[8] Krishnendu Gongopadhyay. Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1017-1027.
Abstract, references, and article information   
View Article: PDF

[9] Ernst Heintze and Christian Groß. Finite order automorphisms and real forms of affine Kac-Moody algebras in the smooth and algebraic category. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[10] Neil Donaldson, Daniel Fox and Oliver Goertsches. Generators for rational loop groups. Trans. Amer. Math. Soc. 363 (2011) 3531-3552. MR 2775817.
Abstract, references, and article information   
View Article: PDF

[11] Marco Mucha. Polar actions on certain principal bundles over symmetric spaces of compact type. Proc. Amer. Math. Soc. 139 (2011) 2249-2255. MR 2775402.
Abstract, references, and article information   
View Article: PDF

[12] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[13] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF

[14] Stefano Meda and Maria Vallarino. Weak type estimates for spherical multipliers on noncompact symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 2993-3026. MR 2592944.
Abstract, references, and article information   
View Article: PDF

[15] Meng-Kiat Chuah and Jing-Song Huang. Double Vogan diagrams and semisimple symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 1721-1750. MR 2574875.
Abstract, references, and article information   
View Article: PDF

[16] Benoît Kloeckner. Almost homogeneous manifolds with boundary. Trans. Amer. Math. Soc. 361 (2009) 6729-6740. MR 2538611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sebastian Klein. Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Trans. Amer. Math. Soc. 361 (2009) 4927-4967. MR 2506432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sigurdur Helgason. Geometric Analysis on Symmetric Spaces. Math. Surveys Monogr. 39 (2008) MR MR2463854.
Book volume table of contents   

[20] Wolfgang Bertram. Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Memoirs of the AMS 192 (2008) MR 2369581.
Book volume table of contents   

[21] Simon Lyngby Kokkendorff. Does negative type characterize the round sphere?. Proc. Amer. Math. Soc. 135 (2007) 3695-3702. MR 2336586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jürgen Berndt and Hiroshi Tamaru. Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Amer. Math. Soc. 359 (2007) 3425-3438. MR 2299462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jens Heber, Gerhard Knieper and Hemangi M. Shah. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007) 845-849. MR 2262881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Claudio Gorodski. Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher. Proc. Amer. Math. Soc. 132 (2004) 2441-2447. MR 2052423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Betten. Causal compactification of compactly causal spaces. Trans. Amer. Math. Soc. 355 (2003) 4699-4721. MR 1997579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents

[29] S. Goette and U. Semmelmann. The point spectrum of the Dirac operator on noncompact symmetric spaces. Proc. Amer. Math. Soc. 130 (2002) 915-923. MR 1866049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andreas Kollross. A classification of hyperpolar and cohomogeneity one actions. Trans. Amer. Math. Soc. 354 (2002) 571-612. MR 1862559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 111 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia